Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic, having big stomach by injecting insulin. How to reduce it?

Hello, I m 16 years old and have been diabetic since I was 9 years. When I first started, the first maybe four years I would mostly do my shots in my stomach , resulting in my stomaching looking so big people at my high school thought I was pregnant. I went to doctors and they told me it was because of the insulin and to stop doing it in my stomach and the swelling would go down in a year. No such luck, and now I m still stuck with a rather large stomach.. Is there anything that could help?!?!
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
High insulin doses may cause weight gain especially on abdomen. What is your height & weight? Which insulins you are using? how is your sugar control? Newer insulins like which are weight neutral may be more beneficial. You must also rotate sites of injections. You can take on arm, thigh & abdomen. Moderate exercise like walking & avoiding fatty foods is also suggested
Best wishes for your health.
Answered: Sun, 28 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor